# SDR AALA201505079001

- Difficulty date: April 3, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON INNER ATTACH FLANGE OF KEEL BEAM IN RT WW AT APPROX STATION 1120 & RBL 10.  REPAIRED IAW EA 106566.
